Back to all discussions

Botox

I am hoping a get a response to this. I had Botox injections two weeks ago, and my doctor told me I should begin to see results within a week or two, but ever since the injections, my headaches are worsening. They are more severe and occurring more frequently. Has anyone else had this problem?

  1. Sorry to hear that your migraines are worse. When I was on Botox, they had very little effect either good or bad.

    1. I've never had botox, but I've read on here about people having a bad experience with their first injection, or potentially having to wait a month for it to really kick in helpfully.

      1. Thanks for your responses. I don't know if I'll be willing to try Botox again. It just seems the results don't outweigh the pain and discomfort. And I was hoping for some good results. So far, I've found no effective preventative treatment, so I was really excited for Botox. Oh, well.

        1. I know the feeling, Ashmo. I don't know how long you've been trying for, but there is still hope. There's someone on here (not sure who) who seems fond on quoting a statistic which is basically: If you were to try every preventative for 3 months (the period required to see if it will give results) it would take approximately 25 years to try them all.

          or create an account to reply.